# SDR DHL9780245C

- Difficulty date: November 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Seal
- Condition: Broken
- Location: Ws 407
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LT WING LOWER T/E PANEL HAS BROKEN T/E SEAL AT XW 407.  REMOVED BROKEN SEAL, FABRICATED NEW PER SRM 51-1-4.
